| Model Number |
ZCT525 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
07/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The intraocular lens (iol) is not returning for evaluation as product is still at the surgery center; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that patient developed a blurry vision and unexpected post-op refraction.Consequently, zct525 intraocular lens (iol) had to be explanted and replaced with zct 225 iol.Outcome did not significantly interferes with activities of daily life.Product was not retuned as lens is still at surgery center.No additional information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.